# SDR SIMA200925401

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 13,118 hours, 11,874 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200403046
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 8,202 hours, 7,165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3937 SHORTLY AFTER TAKEOFF THE CREW HEARD A LOUD WHINE AND EXPERIENCED A VIBRATION FOLLOWED BY A HOT SMELL COMING FROM THE NR1 PACK. THE CREW SHUT THE NR 1 PACK OFF AND RETURNED TO ORD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AIR CYCLE MACHINE IAW EMB 145 AMM 21-51-03.  AIRCRAFT RETURNED TO SERVICE.
